

# FACILITY ENGAGEMENT PROVINCIAL SUMMIT

**SHERATON WALL CENTRE, VANCOUVER, BC** 



# WEDNESDAY, APRIL 17 AGENDA Sessions: 8:30AM – 4:15PM in the Grand Ballroom

| 7:30 - 8:30AM   | REGISTRATION AND BREAKFAST  |
|-----------------|---|
| 8:30 - 8:45AM   | TRADITIONAL WELCOME • Syexwaliya Ann Whonnock – Skwxwú7mesh Úxwumixw (Squamish) Nation  |
| 8:45 - 9:10AM   | <ul> <li>OPENING REMARKS AND WELCOME</li> <li>Dr. Ahmer Karimuddin – Doctors of BC President</li> <li>Dr. Paris Ingledew – Specialist Services Committee Facility Engagement Working Group (SSC FEWG) Co-Chair (Doctors of BC), Radiation Oncologist</li> <li>Ryan Murray – SSC FEWG Co-Chair (Ministry of Health), Executive Director – Labour and Agreements</li> <li>Jessica Delaney – Event Facilitator</li> </ul>  |
| 9:10 - 9:45AM   | <ul> <li>LIGHTNING TALKS (WITH Q AND A)</li> <li>Panel 1: Recruitment and Retention</li> <li>Triple R Committee – Dr. Barry Oberleitner, Creston Valley Hospital and Health Centre MSA</li> <li>National Future Physicians Forum – Dr. Jennafer Wilson, Abbotsford Regional Hospital and Cancer Centre Physician Engagement Society</li> <li>Physician Orientation/Onboarding – Dr. Sienna Bourdon, Saanich Peninsula Physician Society</li> <li>Housing Collaborative: Supporting Physician Recruitment and Retention – Dr. Diala El-Zammar, Chilliwack Medical Staff Association Initiative</li> <li>The Buddy Program – Dr. Rob Riddell and Dr. Rae Petrucha, Elk Valley Hospital MSA</li> </ul> |
| 9:45 - 10:20AM  | <ul> <li>Panel 2: Transforming How We Care</li> <li>Exposure and Introduction to Traditional First Nations Healing – Dr. Luke Williston, Tofino General Hospital MSA</li> <li>Regional Planetary Health Table – Dr. Marian Berry, Interior Health</li> <li>Planetary Health and Environmental Sustainability: Medical Staff and Providence Partners – Dr. Kristine Chapman and Anthony Munster, Providence Health Care</li> <li>Equity, Diversity and Inclusion – Dr. Eliza Chan, Richmond Hospital Physician Society</li> <li>Decolonizing Health Care at Xaada Gwaay Ngaaysdll Naay – Dr. Tracy Morton, Xaada Gwaay Ngaaysdll Naay MSA</li> </ul>   |
| 10:20 - 10:50AM | COFFEE BREAK (30 minutes) – Networking, visit the resource tables   |
| 10:50 - 11:25AM | <ul> <li>LIGHTNING TALKS, CONTINUED</li> <li>Panel 3: Improving Patient Access and Care</li> <li>Trauma Informed Care – Dr. Belinda van der Berg, Kootenay Lake Hospital MSA</li> <li>Pediatric Complex Care Clinic – Dr. Jennifer Balfour, South Island Facility Engagement Initiative Society</li> <li>Regional Electronic Health Record – Dr. Andrea Pollock, BC Cancer Medical Staff Engagement Society</li> <li>Northern Health Hospital Overcapacity Project – Dr. Barb Kane and Jess McGregor, Northern Health</li> <li>Emergency Room Efficiency Council – Dr. Scott Tancon, Ridge Meadows Hospital Physician Engagement Society</li> </ul>   |

## 11:25AM - 12:00PM LIGHTNING TALKS, CONTINUED

# **Panel 4: Physician Health and Wellness**

- Civility Matters Dr. Yann Brierley, Vernon Jubilee Hospital Physician Society
- Physician Peer Support Program Dr. Ingrid Cosio, *Prince George Medical Staff Physician Association*Tom Rapanakis, *Physician Health Program*
- Kudos Project Dr. Stephanie Nolan, East Kootenay Regional Hospital Medical Staff Society
- Spirit Awards Dr. Marissa Dry, Campbell River Medical Staff Engagement Initiative Society
- Fostering Physician Well-being at Vancouver Acute/Community Dr. Ka Wai Cheung, Vancouver Physician Staff Association

#### 12:00 - 1:00PM

# **LUNCH BREAK (60 minutes) – Networking, visit the resource tables**

#### 1:00 - 1:15PM

# THE FACILITY ENGAGEMENT JOURNEY - INTRODUCTION

- Dr. Sam Bugis Vice President, Physician Affairs and Specialist Practice, Doctors of BC;
   Clinical Professor, Department of Surgery, UBC; Medical Director, Branch for Global Surgical Care, UBC
- Cindy Myles Vice President, Specialist Services Committee

#### 1:15 - 2:10PM

### THE FACILITY ENGAGEMENT JOURNEY (WITH Q AND A)

- Island Health Marko Peljhan, Vice President, Clinical Services Centre South and Provincial Programs
   Dr. Dave Coupland, Nanaimo MSA President
- Vancouver Coastal Health Vivian Eliopoulos, President and CEO
   Dr. Chad Kim Sing, Vice President, Medicine
   Dr. Ka Wai Cheung, MSA President, Vancouver Physician Staff Association
- Provincial Health Services Authority Dr. Titus Wong, Executive Medical Director, Physician Wellness
   Aazadeh Madani, Director, Medical Staff Office, BC Mental Health and Substance Use Services
   Dr. Andrew Skinner, Correctional Health Services MSA President

# 2:10 - 2:30PM

### **COFFEE BREAK (20 minutes) – Networking, visit the resource tables**

# 2:30 - 3:30PM

# THE FACILITY ENGAGEMENT JOURNEY, CONTINUED

- Fraser Health Dr. Paul Johar, Executive Medical Director; Dr. Gaurav Bahl, President, Fraser Health MSA Council, Regional Department Head, Radiation Oncology, BC Cancer Abbotsford
- Interior Health Dr. Glenn McRae, Vice President, Quality, Research and Academic Affairs Dr. Todd Loewen, Senior Medical Director for the East Kootenay
- Northern Health Dr. Ronald Chapman, Vice President, Medicine
   Dr. Tracy Morton, MSA President, Xaada Gwaay Ngaaysdll Naay MSA; Co-chair, President's Council
- **Providence Health Care** Fiona Dalton, *President and CEO*; Dr. Julia Raudzus, *Senior Medical Director, Clinical Operations and Quality, PHC Physicians and Surgeons Society Past President*

# 3:30 - 3:45PM

# THE FUTURE OF FACILITY ENGAGEMENT – TABLE DISCUSSIONS

# 3:45 - 4:15PM

# **CELEBRATIONS AND SUMMIT WRAP UP**

# Accredited by UBC CPD



